Thursday, June 24, 2010

Let's get high, come down hard and not be able to sleep!


Lately I've been only taking Vyvanse periodically, like when I might need to work on something that requires it, or get a lot of unrelated tasks done. It's really most useful for me when I let tons of little tasks build up, which are actually very important, ie late parking tickets go from $45.00 to $150.00 very quickly around here.

The upside is that, lately it's been working pretty well for a short time, then I pretty much feel high for an hour, then crash down and feel like a complete wreck, grumpy, moody, sore. I'd imagine it's like coming down from a street drug (although I don't do them, NO, seriously!) and not fun. After the Vyvanse wears off, I pretty much feel that same way until falling asleep, which is VERY difficult lately!

It sucks, because you can tell the drug is still in your system, but you're not getting any benefit from it, if anything it's just making you feel horrible. At least when I used to take Vyvanse I would just crash out and nap, or feel tired at the end of the day.

I'm thinking it could be related to coffee, which I drink very little of on Vyvanse, but if I don't get any caffeine, I have a headache and feel lethargic.

4 comments:

  1. Hi,
    I find your blog very entertaining. I find it interesting.

    Cheers,
    ADHD Types

    ReplyDelete
  2. I am so sorry that you had that experience. The thing about vyvanse is that it is also used to treat chronic tiredness (anemia). I have adhd as well as anmeia and take vyvanse. It has worked flawlessly for me, and has saved me really. Vyvanse has a certain base that is reaches and when it actually "works" for someone there is no high or crash. I cant really tell that i am on this medication.

    It simply allows me to go about my day as anyone would, there is no miracle or problem magically solved or i feel more smart etc. It simple allows me to funtion. i am tired when i need to be and sleep more sound taking the medication, it allows me to get into a proper sleep regimin. I am in college so if i get a few hours of sleep i am still tired when i take it bc of lack of sleep. the only true side affect i feel is lack of appetite. i have found if i eat before i take it then it jumps starts my metabolism and can eat regular other wise i dont ever feel hungry.

    There are a lot of negatives to the drug. and if it makes you feel this way, it is not for you! it is not supposed to affect you like that! I would talk to your doctor about it and find something that works for you. Medication as a treatment is absolutely subjective to the person!

    Best of luck to you! please follow my blog i have just begun today. First post will be tonight or tomorrow =)

    ReplyDelete
  3. Am I to envy you, your fairy tale?
    When all I see, is cold, hard, truth.
    -Marc Breed
    http://artsgrandmaster.blogspot.com

    ReplyDelete